# SDR SWAA2025021291483

- Difficulty date: January 30, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,421 hours, 39,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING ESCAPE HATCH EMERGENCY LIGHT POWER SUPPLY BATTERY IS DEAD<[01] REMOVE AND REPLACED BATTERY PACK OPS CHECK GOOD I/A/W AMM 33-51-06-960-805;[02] CERTIFIED;[03] VERIFIED
